# SDR 00FDEA00840

- Difficulty date: December 4, 2000
- Submitted: December 5, 2000
- Operation: Air carrier
- Aircraft: N442FE
- Make and model: Airbus A310-203
- Aircraft serial: 353
- Aircraft time: 38,446 hours, 16,157 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Failed
- Location: Cockpit Flt Dir
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

00-335  BOTH FLIGHT DIRECTORS FAILED.
